On some qualitative behaviors of solutions to a kind of third order nonlinear delay differential equations


Tunc C.

ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, no.12, pp.1-19, 2010 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: Issue: 12
  • Publication Date: 2010
  • Doi Number: 10.14232/ejqtde.2010.1.12
  • Journal Name: ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1-19

Abstract

Sufficiency criteria are established to ensure the asymptotic stability and boundedness of solutions to third-order nonlinear delay differential equations of the form